JournalspmVol. 64, No. 1pp. 39–65

Local energy decay for the nonlinear dissipative wave equation in an exterior domain

  • Moez Daoulatli

    ENIT, Tunis Le Belvedere, Tunisia
Local energy decay for the nonlinear dissipative wave equation in an exterior domain cover

A subscription is required to access this article.

Abstract

In odd dimension space, under a microlocal geometric condition, we give the rate of decay of the local energy for solutions of the wave equation on exterior domain, with localized nonlinear damping.

Cite this article

Moez Daoulatli, Local energy decay for the nonlinear dissipative wave equation in an exterior domain. Port. Math. 64 (2007), no. 1, pp. 39–65

DOI 10.4171/PM/1775